A note on the relations of certain parameters following a logarithmic transformation

Bagenal, M. 1955 A note on the relations of certain parameters following a logarithmic transformation. Journal of the Marine Biological Association of the United Kingdom, 34 (2). 289-296.

[img] PDF
A_note_on_the_relations_of_certain_parameters_following_a_logarithmic_transformation.pdf

Download (2MB)
Item Type: Publication - Article
Additional Keywords: Statistical analysis Catch statistics Methodology
Subjects: ?? SH ??
?? QA ??
Divisions: Marine Biological Association of the UK > Other (MBA)
Depositing User: EPServices Admin
Date made live: 24 Aug 2006
Last Modified: 06 Jun 2017 15:58
URI: http://plymsea.ac.uk/id/eprint/1661

Actions (login required)

View Item View Item